MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number H74939216930010
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coating issue occurred.The v-14 control guidewire long taper 300cm straight tip was used for during treatment of peripheral artery disease, however, during an angiogram the wire coating peeled at the distal tip.It was confirmed no coating/wire fragments were left inside the patient, and the procedure was completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
Media/product analysis: the complaint device was not returned by the customer; nevertheless, physician has provided a photo of the device.As per the photo provided, the distal tip was found kinked and peeled.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the guidewire was returned for the analysis.Visual inspection revealed that the guidewire was kinked, and polymer jacket peeled at the distal tip section.The physician has provided a photo of the device.As per the photo provided, the distal tip was found kinked and peeled.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
"**udi related data quality updates only** this report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #." device evaluated by mfr.: the guidewire was returned for the analysis.Visual inspection revealed that the guidewire was kinked, and polymer jacket peeled at the distal tip section.The physician has provided a photo of the device.As per the photo provided, the distal tip was found kinked and peeled.

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia MN
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18095049
Report Number2124215-2023-62545
Device Sequence Number5945284
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public(01)08714729799269(17)20250424(10)0031491004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2025
Device Model NumberH74939216930010
Device Catalogue Number40458
Device Lot Number0031491004
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/17/2023
01/16/2024
07/08/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/14/2023
02/09/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown